Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ValleGirl228

Doxycycline and Bactrim didn't work for my folliculitis :(

Recommended Posts

:(

I took doxycycline for 31 days... then bactrim for 2 weeks..

I'm still getting acne.

Help please? :(

Edited by ValleGirl228

Share this post


Link to post
Share on other sites

Moved to the Antibiotics posts forum. The Announcements and feedback forum is for discussing technical issues on the boards. Please read the forum headings and descriptions before posting. Thanks!

Share this post


Link to post
Share on other sites

Usually it takes approximately 2 months to see the effects of anitbiotics on your skin, so you have to be more patient with the bactrim. Folliculitis is a pain in the butt though, try washing your face with an antibacterial soap (I use Cetaphil) and that may help. Also some folliculitis is a result staph infections and in that case it wont respond to standard acne treatment. If the folliculitis persists, I would bring that up with your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×